# SDR QR9R2025101600001

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9123
- Aircraft time: 4,635 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19243EB05
- Part serial: 1600
- Condition: Warning Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON START RUN-UP, RIGHT MASTER CAUTION LIGHT CAME ON WITH NO CAD INDICATION AND WOULD NOT RESET. REMOVED AND REPLACED CAD V2006; T/P MOC SUCCESSFULLY COMPLETED.
